Local Stability of Traveling Wave Solutions of Nonlinear Reaction Diffusion Equations
We investigate the local stability of traveling-wave solutions of the nonlinear reaction-diffusion equations in various weighted Banach spaces. New methods are used in analyzing the location of the spectrum. The result covers the stability results of the traveling-wave solutions of reaction-diffusion equations including the well known Fisher-KPP-type nonlinearity.
& Li, Y.
(2006). Local Stability of Traveling Wave Solutions of Nonlinear Reaction Diffusion Equations. Discrete and Continuous Dynamical Systems - Series A (DCDS-A), 15 (2), 681-701.